# SDR DALA2024081107976

- Difficulty date: August 6, 2024
- Submitted: August 11, 2024
- Operation: Air carrier
- Aircraft: N371NW
- Make and model: Airbus A320-212
- Aircraft serial: 1535
- Aircraft time: 66,023 hours, 31,302 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3271 DISC: FUSELAGE / BULKHEADS / FR35 AT STGR30LH / CRACKS. ER/A 615255-14AD REV A REQUIRES SECTION II FOLLOW-ON INSPECTIONS FOR CONTINUED AIRWORTHINESS. C/A: ER ER/A 615255-14AD REV A, SECTION II FOLLOW-ON INSPECTIONS ARE REQUIRED ON OR BEFORE 12,100 FC FROM SECTION I REPAIR EMBODIMENT OR 24,200 FH FROM SECTION I REPAIR EMBODIMENT, WHICHEVER OCCURS FIRST. THEREAFTER, REPEAT SECTION II WITHIN EVERY 5,500 FC OR 11,000 FH, WHICHEVER OCCURS FIRST. ASSOCIATED ER/A 00-615255 ADDED FOR AC 3271. (LP: 0487684)
